# SDR AALA20170804001

- Difficulty date: August 3, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 781 hours, 320 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 ENTRY DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE, LOW. SERVICED L1 ENTRY DOOR ACCUMULATOR AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
